Alert archive / Kansas / Tornado Warnings in 2008
Tornado Warning 72, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Jun 11, 2008, 6:03 PM CDT for Mitchell County, Kansas. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2008, 6:03 PM CDT (23:03 UTC)
- Expired
- Jun 11, 2008, 6:30 PM CDT
- In force
- 27 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
County Mitchell County, KS
The radar
The Grand Island radar (KUEX), 114 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 6:26 PM CDT | HAIL 1 | 6 S Asherville, KS | WIND TO 40-50 MPH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 3:37 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.1 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 766 J/kg
- Mixed-layer CIN
- -197 J/kg
- Mixed-layer LCL
- 703 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 353 m²/s²
- 0-3 km storm-relative helicity
- 352 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KGID 112304
TORGID
KSC123-112330-
/O.NEW.KGID.TO.W.0072.080611T2303Z-080611T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
603 PM CDT WED JUN 11 2008
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN MITCHELL COUNTY IN NORTH CENTRAL KANSAS
* UNTIL 630 PM CDT
* AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR VICTOR...OR
23 MILES SOUTHWEST OF BELOIT...MOVING NORTHEAST AT 40 MPH.
* THE TORNADO WILL BE NEAR...
ASHERVILLE AND SIMPSON BY 630 PM CDT
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3943 9827 3943 9793 3922 9794 3921 9797
3921 9840
TIME...MOT...LOC 2303Z 223DEG 35KT 3919 9827
$$2 follow-up statements
000
WWUS53 KGID 112314
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
613 PM CDT WED JUN 11 2008
KSC123-112330-
/O.CON.KGID.TO.W.0072.000000T0000Z-080611T2330Z/
MITCHELL KS-
613 PM CDT WED JUN 11 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR SOUTHERN
MITCHELL COUNTY...
AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR VICTOR...OR 18
MILES SOUTH OF BELOIT...MOVING NORTHEAST AT 40 MPH.
THE TORNADO WILL BE NEAR...
SIMPSON AND ASHERVILLE BY 630 PM CDT
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3943 9827 3943 9793 3922 9794 3921 9797
3921 9840
TIME...MOT...LOC 2313Z 236DEG 38KT 3924 9815
$$000
WWUS53 KGID 112324
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
624 PM CDT WED JUN 11 2008
KSC123-112330-
/O.CON.KGID.TO.W.0072.000000T0000Z-080611T2330Z/
MITCHELL KS-
624 PM CDT WED JUN 11 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR SOUTHERN
MITCHELL COUNTY...
AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 10 MILES SOUTHWEST OF
SIMPSON...OR 14 MILES SOUTH OF BELOIT...MOVING NORTHEAST AT 44 MPH.
THE TORNADO WILL BE NEAR...
SIMPSON AND ASHERVILLE BY 630 PM CDT
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3943 9827 3943 9793 3922 9794 3921 9797
3921 9840
TIME...MOT...LOC 2324Z 236DEG 38KT 3928 9802
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 11, 3:43 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jun 11, 3:43 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE HASTINGS NE 343 PM CDT WED JUN 11 2008 .SHORT TERM...PAST MORNING UPPER AIR DATA ALONG WITH LATEST WATER VAPOR IMAGERY SHOWS A STRONG UPPER WAVE PUSHING SLOWLY EAST ACROSS THE NORTHERN AND CENTRAL ROCKIES. ROUNDING THE BASE OF THIS TROUGH IS A 120 KT UPPER JET STREAK WITH THE NOSE OF THE JET ALREADY EXITING INTO WESTERN NEBRASKA. SURFACE OBS ALONG WITH RADAR AND SATELLITE IMAGERY REVEALS THE COLD FRONT STRETCHING FROM JUST EAST OF YORK TO HEBRON TO JUST EAST OF BELOIT AND STILL SLIDING SLOWLY EAST AT THIS TIME. BEHIND THIS BOUNDARY MUCH DRIER AIR IS IN PLACE WITH DEWPOINTS DROPPING INTO THE 50S. HOWEVER...AHEAD OF THIS FRONT DEEP BOUNDARY LAYER MOISTURE REMAINS IN PLACE WITH DEWPOINTS IN THE MID 60S TO LOWER 70S. DESPITE REMAINING CAPPED AHEAD OF THE FRONT...THIS ENVIRONMENT IS PRODUCING HIGH TO EXTREME ML CAPES OF 2000 TO 4000 J/KG THIS AFTERNOON WITH ONLY WEAK INHIBITION SHOWN THROUGH MID EVENING BY THE MODELS. WHEN CONVECTION DOES FIRE...THE STORMS SHOULD RAPIDLY BECOME SEVERE AS EFFECTIVE BULK SHEAR OF 35 TO 50 KNOTS WILL ALLOW FOR SUPERCELL DEVELOPMENT. THE MAIN QUESTION IS HOW MUCH IF ANY CONVECTION WILL IMPACT THE HASTINGS FORECAST AREA SINCE THE FRONT HAS ALREADY CLEARED ALL BUT FAR EASTERN SECTIONS OF THE CWA. WILL OPT TO LEAVE HIGHER PRECIP CHANCES NEAR THE BOUNDARY OVER FILLMORE...THAYER...NUCKOLLS...JEWELL...MITCHELL AND OSBORNE COUNTIES...BUT HAVE CUT OR COMPLETELY REMOVED THUNDERSTORM CHANCES FOR THE REMAINING PORTION OF THE CWA THROUGH MID EVENING. THE BETTER TORNADO ENVIRONMENT FOR ANY SUPERCELLS LOOKS TO REMAIN EAST AND SOUTH OF THE CWA BUT WILL KEEP A MENTION OF BRIEF ISOLATED TORNADOES ALONG WITH HAIL AND WINDS IN THE HWO. IN ADDITION...THE AREAS WITH HIGHER CHANCES COULD ALSO SEE A FLOODING THREAT AS PW VALUES AROUND 150 PERCENT OF NORMAL ALONG WITH A STORM MOTION NEARLY PARALLEL TO THE BOUNDARY AND DIFFLUENT 850-300MB THICKNESS SUPPORTING SOME BACKBUILDING OF CONVECTION...ALL POINTS TOWARD A FLASH FLOOD THREAT. NONETHELESS...WILL TRIM THE FLOOD WATCH DOWN TO A HANDFUL OF COUNTIES BASED ON CONVECTION BEING FURTHER EAST/SOUTH. ALTHOUGH THE MODELS DEVELOP A 50 KT LLJ BY MID TO LATE EVENING...APPEARS THE NOSE OF THE JET WILL REMAIN FAR ENOUGH SOUTH TO KEEP MOST...IF ANY...ELEVATED CONVECTION FROM FORMING WELL NORTH OF THE BOUNDARY INTO THE FORECAST AREA. GIVEN THIS SETUP WILL RAMP PRECIP CHANCES DOWN DURING THE OVERNIGHT HOURS. THURSDAY INTO THURSDAY NIGHT ARE THEN SHAPING UP TO BE RELATIVELY QUIET ACROSS THE CWA AS THE FRONT IS SHOWN TO PUSH SOUTHEAST OF THE REGION. THIS WILL KEEP THE FORECAST AREA UNDER A COOLER AND MORE STABLE AIRMASS WITH TEMPERATURES EXPECTED TO CLIMB INTO THE MID 70S TO LOWER 80S FOR HIGHS. .LONG TERM...12Z FRIDAY THROUGH WEDNESDAY. MAIN FORECAST CONCERNS LIE WITH TEMPERATURES THROUGHOUT THE PERIOD...AND PRECIPITATION CHANCES STARTING LATE THIS WEEKEND. END OF THE WORK WEEK EXPECTED TO STAY DRY AND PLEASANT...WITH MAIN SURFACE BOUNDARY TO THE SOUTH OF THE CWA. ALOFT...LARGE LOW PRESSURE SYSTEM REMAINS CENTERED OVER SOUTH CENTRAL CANADA...WITH THE TROUGH OVER THE CENTRAL CONUS. WITH THE COLD FRONT HAVING MOVED THROUGH THE AREA...EXPECTING HIGH TEMPERATURES TO REACH INTO THE UPPER 70S NORTH TO LOWER 80S SOUTH. INTO THE WEEKEND...DRY CONDITIONS LOOK TO CONTINUE FOR AT LEAST THE FIRST HALF. MAIN UPPER LEVEL LOW CONTINUES TO SHIFT TO THE NORTHEAST INTO THE HUDSON BAY AREA...WITH THE TROUGH MOVING INTO THE MIDWEST REGION. THIS WILL ALLOW THE FLATTENED RIDGE WHICH HAS BEEN SITTING OVER THE SOUTHERN CONUS TO SHIFT BACK TO THE WEST AND BUILD A BIT OVER THE ROCKIES...BRINING SLIGHT NORTHWESTERLY FLOW TO THE REGION. EXPECTING A WARM UP FROM FRIDAY...WITH HIGHS ON SATURDAY IN THE MID 80S NORTH TO LOWER 90S SOUTH. INTO SUNDAY AND SUNDAY NIGHT...LOBE OF ENERGY ROTATING AROUND THE MAIN UPPER LEVEL LOW IN CANADA LOOKS TO MOVE SOUTH INTO THE NORTHERN PLAINS AND GREAT LAKES REGION. AS IT DOES...THIS WILL PUSH ANOTHER SURFACE COLD FRONT THROUGH THE CWA. SLIGHT DIFFERENCES EXIST BETWEEN MODELS WITH DETAILS...BUT FRONT LOOKS TO PASS THROUGH DURING THE AFTERNOON HOURS AND SIT NEAR THE SOUTHERN CWA BY 00Z MONDAY. KEPT PRECIPITATION CHANCES IN WITH BEST CHANCES ACROSS THE SOUTH...BUT WITH THIS BEING MORE OF A QUICK MOVING NORTHWESTERLY FLOW UPPER SYSTEM...KEPT AT SLIGHT CHANCE. PRECIPITATION MAY BE ONGOING AT 12Z MONDAY ACROSS THE FAR SOUTH...BUT NOT EXPECTING IT TO LAST VERY LONG...WITH THE REST OF THE DAY DRY. UPPER LEVEL RIDGE CONTINUES ACROSS THE WESTERN CONUS...LEAVING THE NORTHWESTERLY FLOW OVER THE CWA. AT THE SURFACE...COLD FRONT IS WELL TO THE SOUTH...WITH HIGH PRESSURE BUILDING IN FROM THE NORTHWEST. THIS WILL BRING HIGHS FOR MONDAY DOWN A BIT...BACK INTO THE MID/UPPER 70S NORTH WITH LOWER 80S SOUTH. KEPT FORECAST DRY FOR MONDAY NIGHT AND INTO TUESDAY...WITH LITTLE CHANGE IN THE UPPER LEVEL PATTERN AND THE SURFACE HIGH SHIFTING TO THE EAST DURING THE DAY ON TUESDAY. RETURN SOUTHERLY FLOW ON TUESDAY WILL HELP BRING HIGHS BACK UP A TOUCH INTO THE LOWER TO MID 80S. TUESDAY NIGHT AND INTO WEDNESDAY...MODELS HAVE HINTED AT PRECIPITATION DEVELOPING OVER THE HIGH PLAINS AND INTO OUR CWA...WITH SLIGHT UPSLOPE SURFACE FLOW AND A MID LEVEL SHORTWAVE TROUGH PASSING OVER. CONFIDENCE NOT HIGH WITH THIS PRECIP...LEFT KEPT POPS LOW. && .AVIATION...FOR THE 18Z KGRI TAF. VFR CONDITIONS EXPECTED FOR THE GRAND ISLAND TERMINAL THROUGH THE NEXT 24 HOURS. A COLD FRONT HAS ALREADY PUSHED SOUTHEAST OF THE AREA THIS PAST MORNING AND MAIN QUESTION IS IF ANY THUNDERSTORMS WILL BE ABLE TO DEVELOP FAR ENOUGH BEHIND THE FRONT TO IMPACT THE TERMINAL THIS EVENING. WITH MUCH DRIER AIR SLIDING INTO THE AREA BEHIND THIS FRONT...CHANCES ARE LOOKING SLIGHT AT BEST FOR THUNDERSTORMS TO BE AROUND THE TERMINAL THIS EVENING. BASED ON THIS SETUP...WILL KEEP A VICINITY THUNDERSTORM MENTION IN THE FORECAST...BUT HAVE REMOVED PREVAILING THUNDERSTORM GROUP FROM THE FORECAST. OTHERWISE...THE VISIBILITY SHOULD REMAIN UNLIMITED THROUGH TOMORROW AFTERNOON. && .GID WATCHES/WARNINGS/ADVISORIES... NE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NEZ077-086-087. KS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ007-018-019. &&
Hazardous weather outlook, Jun 11, 4:05 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE HASTINGS NE 405 PM CDT WED JUN 11 2008 KSZ006-007-017>019-NEZ064-076-077-085>087-121200- SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-YORK-CLAY-FILLMORE-WEBSTER- NUCKOLLS-THAYER- 405 PM CDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS EAST OF A GENEVA NEBRASKA TO RED CLOUD NEBRASKA TO PLAINVILLE KANSAS LINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SLIGHT THREAT OF SEVERE THUNDERSTORMS WILL EXIST LATE THIS AFTERNOON AND EVENING ACROSS PORTIONS OF THE OUTLOOK AREA. THE HIGHEST THREAT OF SEVERE WEATHER WILL EXIST THIS EVENING EAST OF A GENEVA NEBRASKA TO SUPERIOR NEBRASKA TO OSBORNE KANSAS LINE. ATMOSPHERIC CONDITIONS WILL ALLOW THESE STORMS TO QUICKLY BECOME SEVERE WITH LARGE HAIL UP TO THE SIZE OF GOLFBALLS POSSIBLE ALONG WITH DAMAGING WINDS UP TO 70 MPH. IN ADDITION...CONDITIONS WILL BE FAVORABLE FOR ONE OR TWO ISOLATED BRIEF WEAK TORNADOES DURING THE THE EARLY EVENING FOR AREAS EAST OF HEBRON TO BELOIT LINE. HEAVY RAIN MAY ALSO PRODUCE SOME AREAS OF FLASH FLOODING DURING THE EVENING TO EARLY OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AN INTERMITTENT CHANCE OF THUNDERSTORMS WILL RETURN TO THE OUTLOOK AREA SUNDAY AFTERNOON AND LAST INTO TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THIS EVENING OVER PORTIONS OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS...ESPECIALLY EAST OF A GENEVA NEBRASKA TO SUPERIOR NEBRASKA TO OSBORNE KANSAS LINE. EMERGENCY MANAGERS...LAW ENFORCEMENT AND SPOTTER GROUPS SHOULD MAKE PREPARATIONS NOW FOR QUICK DEPLOYMENT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) KSZ005-NEZ039>041-046>049-060>063-072>075-082>084-121200- PHILLIPS-VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON- BUFFALO-HALL-HAMILTON-GOSPER-PHELPS-KEARNEY-ADAMS-FURNAS-HARLAN- FRANKLIN- 405 PM CDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS WEST OF A GENEVA NEBRASKA TO RED CLOUD NEBRASKA TO PLAINVILLE KANSAS LINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL BE POSSIBLE THIS EVENING FOR AREAS EAST OF A FULLERTON NEBRASKA TO GRAND ISLAND NEBRASKA TO PHILLIPSBURG KANSAS LINE. WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED WEST OF A GENEVA NEBRASKA TO RED CLOUD NEBRASKA TO PLAINVILLE KANSAS LINE BUT A FEW STRONG STORMS PRODUCING PENNEY TO NICKEL SIZE HAIL MAY BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AN INTERMITTENT CHANCE OF THUNDERSTORMS WILL RETURN TO THE OUTLOOK AREA SUNDAY AFTERNOON AND LAST INTO TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:07 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks | 53 min |
| Jun 10, 8:30 PM CDT | Tornado Warning | GID | Rooks | 45 min |
| Jun 10, 9:10 PM CDT | Tornado Warning | GID | Osborne, Rooks | 50 min |
| Jun 10, 9:21 PM CDT | Tornado Warning | GID | Osborne, Rooks | 39 min |
| Jun 10, 9:35 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Smith | 40 min |
| Jun 10, 9:58 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Rooks | 62 min |
| Jun 10, 10:08 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Osborne, Smith | 52 min |
| Jun 11, 3:58 AM CDT | Flash Flood Watch | GID | Jewell, Mitchell, Osborne, Phillips, Rooks, Smith | 20 hr |
| Jun 11, 6:49 AM CDT | Wind Advisory | GID | Jewell, Mitchell | 4 hr |
| Jun 11, 5:40 PM CDT | Severe Thunderstorm Warning | GID | Mitchell, Osborne | 41 min |
| Jun 11, 5:48 PM CDT | Severe Thunderstorm Warning | GID | Mitchell | 42 min |
| Jun 11, 6:29 PM CDT | Tornado Warning | GID | Mitchell | 16 min |
Nearby
Tornado Warnings in Kansas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.